Notes on the topologies and uniformities of hyperspaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 51-60
@article{RSMUP_1980__63__51_0,
     author = {Artico, Giuliano and Moresco, Roberto},
     title = {Notes on the topologies and uniformities of hyperspaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {51-60},
     zbl = {0451.54009},
     mrnumber = {605782},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__51_0}
}
Artico, Giuliano; Moresco, Roberto. Notes on the topologies and uniformities of hyperspaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 51-60. http://www.numdam.org/item/RSMUP_1980__63__51_0/

[I] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. | MR 170323 | Zbl 0124.15601

[K1] J.E. Keesling, Normality and properties related to compactness in hyperspaces, Proc. Amer. Math. Soc., 24 (1970), pp. 760-766. | MR 253292 | Zbl 0189.53203

[K2] J.E. Keesling, On the equivalence of normality and compactness in hyperspaces, Pacific J. Math., 33 (1970), pp. 657-667. | MR 267516 | Zbl 0182.25401

[Mi] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc., 71 (1951), pp. 152-182. | MR 42109 | Zbl 0043.37902

[Mo] K. Morita, Completion of hyperspaces of compact subsets and topological completions of open-closed maps, General Topology and Appl., 4 (1974), pp. 217-233. | MR 350683 | Zbl 0288.54009